A1 Journal article (refereed), original research

Modeling of Binary Collision between Multisize Viscoelastic Spheres


Open Access publication

Publication Details
Authors: Bordbar Mohammadhadi, Hyppänen Timo
Publication year: 2007
Language: English
Related Journal or Series Information: Journal of Numerical Analysis, Industrial, and Applied Mathematics
Volume number: 2
Issue number: 3-4
Start page: 115
End page: 128
JUFO-Level of this publication:
Open Access: Open Access publication

Last updated on 2017-22-03 at 15:46